# SDR A6WA200360012

- Difficulty date: April 21, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bac 146200A
- Aircraft serial: E2080
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT LOWER LONGEORN CORROSION DAMAGE COMPLETELY THROUGH THE FACE LONGERON.  REPAIR REQUESTED FOR BEE SYSTEM REF AVMAX-FAX 1584-60000.  (M)
